Homeopathy and Health Forum
Side effect of berberis vulgarisWhy barberis vulgaris causes excessive sweating and swelling in throat....plz explain, is it normal ?...I have used it for 10 days and stopped and then again for 3 days but again it caused throat swelling and severe sweating... Plz explain and guide..
Ali25 on 2017-08-18
This thread continues beneath the following ad.
It also caused severe and continuous tinnitus for last 5 days when used berberis vulgaris along with lycopodium 1m ...plz tell how to reverse this condition..
Ali25 5 months agoPlease take three doses of Nux Vomica 200 at a gap of 4 hours and see how that affects over a week.
♥ kadwa 5 months ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.